# SDR 2008UALA04047

- Difficulty date: July 30, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  GAUGE ADAPTER & RUPTURE DISK O-RING LEAKING.  REPLACED WITH NEW.
